MathSciNet Relay Station
MathSciNet bibliographic data
MR343259 55B25 (55G35 57E15)
Matumoto, Takao Equivariant cohomology theories on $G$-${\rm CW}$ complexes. Osaka J. Math. 10 (1973), 51–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement